MathSciNet Relay Station
MathSciNet bibliographic data
MR1421661 (97k:35271) 35R30 (35L05 35N99)
Puel, Jean-Pierre; Yamamoto, Masahiro On a global estimate in a linear inverse hyperbolic problem. Inverse Problems 12 (1996), no. 6, 995–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement